# SDR 95ZZZX1383

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0221
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Cyl O-Ring
- Part number: 06111800
- Condition: Failed
- Location: Rt Brake
- Part time: 2,286 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED UPON TURNING OFF TAXIWAY, RT BRAKE FAILURE.  TOWED AIRCRAFT INTO PARKING POSITION.   INSPECTION OF RT BRAKE ASSY SHOWED SIGNS OF BRAKE FLUID LEAKING FROM LOWER PISTON ASSY.  REMOVED BRAKE ASSY AND REPLACED DEFECTIVE O-RING. REINSTALLED BRAKE ASSY, BLED BRAKE SYSTEM.  FUNCTIONAL CHECK NORMAL.
